# SDR HEEA088474

- Difficulty date: July 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,111 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A472
- Condition: Cracked
- Location: Main Rotor
- Part time: 9,864 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHORDWISE CRACK AT STATION 125 INCHES ON BOTH THE UPPER AND LOWER SIDE.  THE CRACK IS 5 INCH LONG.
